My 6 year old stepdaughter on risperdone for behavior issues in her mothers home. She is totally differant child when with my fiancee and myself. My questions is, she is in first grade and really behind in her work, on verge of being put in special education classes because she having such problems. Can the risperdone be effecting her school work?
The most common risperidone side effects included:
Drowsiness -- in up to 67% of people; an increased appetite -- up to 49%; upper respiratory tract infections, such as the common cold -- up to 34%;
fatigue -- in up to 30%; insomnia -- up to 26%; agitation -- up to 26%; increased salivation -- up to 22%; anxiety -- up to 20%; abdominal pain (stomach pain) -- up to 18%; heartburn or indigestion -- up to 16%; nausea -- up to 16%; dizziness -- up to 16% & headaches -- up to 14%.
Don't really think that Resperdone should be the root cause, please do talk to a specialist who perhaps would be able to advise accurately, hope she gets well soon.
Wish her all the best!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Nov 2009 • 2 answers
Posted 16 Dec 2009 • 2 answers
Posted 15 Feb 2010 • 1 answer
Posted 11 Oct 2012 • 1 answer
Posted 26 Nov 2014 • 2 answers